# SDR SWAA970612

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27695
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Overheat Light
- Part number: 693731764
- Condition: Illuminated
- Location: A-Hyd Syst
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CREW NOTED A-SYSTEM OVERHEAT LIGHT FLICKERING.  AIRCRAFT RETURNED TO OAK AND MADE AN UNEVENTFUL LANDING.  REMOVED AND REPLACED OVERHEAD P5 PANEL AND SYSTEM PRESSURE SWITCH.  INSPECTED BOTH CASE DRAIN FILTERS AND WIRING, ALL CHECKED OK PER BOEING M/M.
